Catalog Home Page

Modelling joint autoregressive moving average processes

Bowden, R.S. (2018) Modelling joint autoregressive moving average processes. Bulletin of the Australian Mathematical Society, 98 (02). pp. 345-347.

Link to Published Version:
*Subscription may be required


Thesis submitted to Murdoch University in August 2017; degree awarded on 7 December 2017; supervisors Brenton Clarke and Nicola Armstrong.

Item Type: Journal Article
Murdoch Affiliation: School of Engineering and Information Technology
Publisher: Cambridge University Press
Copyright: © 2018 Australian Mathematical Publishing Association Inc.
Item Control Page Item Control Page